# SDR ASAA20191231733

- Difficulty date: December 30, 2019
- Submitted: December 31, 2019
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 49,590 hours, 14,777 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autoland Sys
- Condition: Malfunctioned
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUTOLAND WITH HGS ACCOMPLISHED, BUT AUTOLAND UNSUCCESSFUL DUE TO A/C LANDING APPROXIMITELY 50' LEFT OF RUNWAY CENTERLINE. ALL OTHER PARAMETERS WERE NORMAL. GROUNDED - YES. ACCOMPLISHED FDCS CURRENT STATUS AND FLT HISTORY, PASS/NO FAULTS. ACCOMPLISHED LAND VERIFY, ALL TEST PASSED, IAW AMM 22-11-00/201.
